# SDR DALA2020041302240

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 59,213 hours, 25,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7118943) RIGHT OVERWING EXIT AND AISLE LIGHTS INOPERATIVE AT SEATS 16D, 17D, 18D. TROUBLESHOT PER B737 AMM 33-51-06-200-801. REPLACED BATTERY PACK PER B737 AMM 33-51. EMERGENCY LIGHTS CHECK NORMAL.
